Would Atripla be likey to alleviate a pre-existing skin rash?
Nov 16, 2010
I have never been on any anti-HIV treatment but, due to various conditions - especially increadingly severe dermatitis - I am on the verge of starting on Atripla (which is what my regular doctor has been recommending). Is Atripla somethinbg that could alleviate the condition, or might it worsen it, or is there no way of knowing as everyone's body chemistry is too distinct to say anything for sure?
Response from Dr. Henry
Course of skin conditions after starting effective HIV treatment (such as Atripla) is highly variable. In some cases (after sometimes an initial flare-up due to immune reconstitution) some chronic skin conditions such as seborrhea or folliculitis will get better after starting HIV treatment. One cannot count on that happening but is does occur often depending on the underlying condition. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Would Gonorrhea In Your Throat Cause Swelling
- Which Is Better To Treat Genital Warts Tca Treatment Or Cream?
- Where Does Herpes Virus Originate?
- What Would Happen If You Had Sex With Someone That Had Genital Warts?
- What Part Of The Body Is Affected By Gonorrhea?
- Can You Transmit Hpv When You Have No Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.